# SDR F06023

- Difficulty date: February 25, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 9,804 hours, 9,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0137
- Condition: Inoperative
- Location: Emergency Light
- Part time: 6,216 hours, 6,065 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OVERNIGHT MAINTENANCE THE LAST THREE EMERGENCY LIGHTS ON FLOOR WERE FOUND INOP.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY PACK, OPS CHECKED GOOD.
